Bubble growth in a two-dimensional viscoelastic foam

Everitt, SL, Harlen, OG orcid.org/0000-0002-4593-3547 and Wilson, HJ (2006) Bubble growth in a two-dimensional viscoelastic foam. Journal of Non-Newtonian Fluid Mechanics, 137 (1-3). pp. 46-59. ISSN 0377-0257

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: Copyright © 2006 Elsevier B.V. All rights reserved. This is an author produced version of a paper published in Journal of Non-Newtonian Fluid Mechanics. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Bubble growth; Polymer foams; Oldroyd B; Finite elements
Dates:
  • Published (online): 28 March 2006
  • Published: 30 August 2006
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Aug 2019 13:58
Last Modified: 23 Aug 2019 13:58
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jnnfm.2006.03.004

Download

Filename: EHW.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export

Statistics